# SDR 9626829912

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLOOR PROXIMITY LIGHTS ILLUMINATED DURING FLIGHT.  MAINTENANCE REPAIRED BROKEN WIRE UNDER SEATS 2C AND 2D.  OPERATIONAL CHECK NORMAL.
